Advanced search

A characterisation of the generalized quadrangle Q(5,q) using cohomology.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Brown, M. 2002. “A Characterisation of the Generalized Quadrangle Q(5,q) Using Cohomology.” Journal of Algebraic Combinatorics 15 (2): 107–125.
APA
Brown, M. (2002). A characterisation of the generalized quadrangle Q(5,q) using cohomology. JOURNAL OF ALGEBRAIC COMBINATORICS, 15(2), 107–125.
Vancouver
1.
Brown M. A characterisation of the generalized quadrangle Q(5,q) using cohomology. JOURNAL OF ALGEBRAIC COMBINATORICS. 2002;15(2):107–25.
MLA
Brown, M. “A Characterisation of the Generalized Quadrangle Q(5,q) Using Cohomology.” JOURNAL OF ALGEBRAIC COMBINATORICS 15.2 (2002): 107–125. Print.
@article{161814,
  author       = {Brown, M},
  issn         = {0925-9899},
  journal      = {JOURNAL OF ALGEBRAIC COMBINATORICS},
  language     = {eng},
  number       = {2},
  pages        = {107--125},
  title        = {A characterisation of the generalized quadrangle Q(5,q) using cohomology.},
  volume       = {15},
  year         = {2002},
}

Web of Science
Times cited: